# SDR IPXA2017100522326

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 18,396 hours, 11,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S LEFT INERTIAL REEL WILL NOT RETRACT.  REPLACED SEAT SHOULDER HARNESS REEL ASSY. OPS CHECKED NORMAL IAW AMM 25-11-63.
